[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Emblem
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Editor-In-Chief
Alireza Medghalchi, Professor
Manager
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
..
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 2, Issue 2 (2-2017) ::
Back to browse issues page
XML Estimation of parameter of proportion in Binomial Distribution Using Adjusted Prior Distribution P. 1-12
Persian Abstract H Esfandiari , P Nasiri, A Shadrokh, M Golalizadeh
Abstract (2274 Views)   |   چکیده  |   Full-Text (PDF) (815 Downloads)  
XML Spatial Correlation Testing for Errors in Panel Data Regression Model P. 13-22
Persian Abstract S Sasani, M Mohammadzadeh
Abstract (1678 Views)   |   چکیده  |   Full-Text (PDF) (734 Downloads)  
XML Comparison between Frequentist Test and Bayesian Test to Variance Normal in the Presence of Nuisance Parameter: One-sided and Two-sided Hypothesis P. 23-38
Persian Abstract B Falahifard , R Chinipardaz, S Habibelahitabar
Abstract (1466 Views)   |   چکیده  |   Full-Text (PDF) (567 Downloads)  
XML Study of Random Biased d-ary Tries Model P. 39-50
Persian Abstract R Kazemi , H. Abdolahinohoji, S Norouzi
Abstract (1330 Views)   |   چکیده  |   Full-Text (PDF) (466 Downloads)  
XML Orbital Normal Forms for a family of-zero Singularity P. 51-64
Persian Abstract M Gazor, N Sadri
Abstract (1672 Views)   |   چکیده  |   Full-Text (PDF) (743 Downloads)  
XML Using operational matrix for numerical solution of fractional differential equations P. 65-80
Persian Abstract F Mirzaee , E. Hadadian nejad yosofi
Abstract (2521 Views)   |   چکیده  |   Full-Text (PDF) (4772 Downloads)  
XML Monte Carlo Comparison of Approximate Tolerance Intervals for the Poisson Distribution P. 81-96
Persian Abstract M Naghizadeh ghomi , A Noroozi Firoze
Abstract (1643 Views)   |   چکیده  |   Full-Text (PDF) (1067 Downloads)  
Back to browse issues page
>Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.1 seconds with 46 queries by YEKTAWEB 4227